# SDR USAASB98266

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSY - FL 1106 - EN ROUTE FROM MSY TO LGA, THE ANTI-SKID LIGHT ILLUMINATED.  WHEN DESCENDING INTO LGA, THE CREW RECYCLED THE GEAR TWICE TO SEE IF THE PROBLEM COULD BE RECTIFIED.  THEY WERE UNSUCCESSFUL AND A DIVERSION WAS MADE TO PHL.  FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE PERFORMED ADJUSTMENT/TEST OF THE ANTI-SKID SYSTEM. CHECKS NORMAL.  (M)
